# SDR ERAA201303210031

- Difficulty date: March 20, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N972EA
- Make and model: Beech 1900D
- Aircraft serial: UE389
- Aircraft time: 20,783 hours, 31,276 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Gauge
- Part number: 414211
- Part serial: 304U
- Condition: Inoperative
- Location: Cockpit
- Part time: 10,244 hours, 16,483 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ITT BECAME INOPERATIVE IN FLIGHT.  REMOVED AND REPLACED RIGHT ENGINE ITT GAUGE, RAN ENGINE, OPS CHECK GOOD.  OK FOR SERVICE.
